# SDR DALA14012143771

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 727B SPLICE STRAP AND FWD SEAT TRACK AT LBL 45 FOUND TWO OTBD FASTENER HOLES AND THE AFT INBD FASTENER HOLE WITH CRACK INDICATIONS. MAINTENANCE REPAIRED IAW PRI ERA 522704-14AD, REV 0 AND ERA 522704-14AD REV ORIGINAL.
